Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 109, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 14, 2009, 5:20 AM CDT for Lewis County, Missouri. It took effect at May 14, 2009, 8:58 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 14, 2009, 5:20 AM CDT (10:20 UTC)
- In effect from
- May 14, 2009, 8:58 AM CDT
- Expired
- May 18, 2009, 8:45 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 14, 4:12 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 14, 4:12 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 412 AM CDT THU MAY 14 2009 .DISCUSSION... /411 AM CDT THU MAY 14 2009/ SYNOPSIS... SHOWERS AND THUNDERSTORMS EXITING THE AREA ALONG A VERY SHARP COLD FRONT PRESENTLY ACROSS THE MO BOOTHEEL. PRESSURE SLOWLY RISING ACROSS THE BI-STATE REGION UNDER NORTHEASTERLY FLOW...WITH GUSTS UPWARDS TO 25 MPH OBSERVED ACROSS NORTHEASTERN PORTIONS OF MO...WHICH SHOULD TAPER THRU THE EVENING AS HIGH PRESSURE BUILDS. CONVECTIVE ACTIVITY SHOULD CONTINUE TO PROGRESS SOUTHEASTWARD...BUT HIGH CLOUDS SHOULD REMAIN ACROSS THE REGION OVER THE NEXT SEVERAL HOURS RESULTANT OF ANVIL SPREAD AND MOVEMENT BY THE UPPER LEVEL MEAN FLOW. ANY RAINS SHOULD BE OUT OF THE CWA AROUND 9Z. DISCUSSION... HIGH PRESSURE OVER THE CENTRAL PLAINS WILL QUICKLY SETTLE IN THE WAKE OF THE DEPARTING COLD FRONT PROVIDING A SHORT REPREIVE FROM THE WET WEATHER WITH LIGHT NORTHERLY WINDS. COOLER AND DRIER AIR WILL ALLOW FOR SKIES TO BECOME MOSTLY CLEAR FOR THE NORTHERN PORTION OF THE CWA...WITH TEMPERATURES RISING AROUND 70 DEGREES...WITH SOUTHERN PORTIONS STILL SOCKED IN BY ANVIL SPREADING FROM STORMS PROGRESSING ACROSS THE SOUTHEASTERN CONUS. HAVE FOLLOWED CLOSELY WITH THE MET MOS GUIDANCE FOR TEMPS AND WRF/NAM CLOUD TRENDS. BUT THEN ITS DEJA VU ALL OVER AGAIN...MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT WITH COLD FRONTAL PROGRESSION STALLING ALONG THE MO/AR BORDER LIFTING NORTHWARD THRU THE THURSDAY AFTERNOON AND INTO THE EVENING HOURS WITH RETURN SOUTHERLY FLOW. H85 LLJ SHOULD REVAMP ONCE AGAIN OVER THE CENTRAL PLAINS THE NOSE OF WHICH WILL ADVECT NORTHWARD THRU THE SOUTHERN PLAINS AND INTO WESTERN MO BY 6Z FRIDAY...SIGNIFICANTLY MOIST H85 DEWPOINTS WILL FILTER INTO THE REGION WITH H85 TEMPS UPWARDS TO +16C THRU CENTRAL MO. BETWEEN THE 6Z-12Z FRIDAY TIMEFRAME PRECIP IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THE NORTHWARD PROGRESSING WARM FRONT WHERE THETAE ADVECTION IS MAXIMIZED AT H85...BETTER CHANCES EXIST OVER NORTHWESTERN MO WITH THE POTENTIAL SPREADING EASTWARD NORTH OF THE I-70 CORRIDOR. THUS HAVE INCREASED POPS ACCORDINGLY THRU THOSE REGIONS WHERE PRECIP IS BEST ANTICIPATED AND IN CONCERT WITH THE NOSE OF THE H85 LLJ AND GREATEST MOIST CONVERGENCE AND FOLLOWED A MEAN BETWEEN MET/MAV MOS GUIDANCE. PER HPC MODEL DIAGNOSIS AND VERFICATION HAVE FOLLOWED CLOSELY WITH NAM MODEL MASS FIELDS FOR THE GOING FORECAST AS IT HAS REMAINED MORE CONSISTENT WITH THE PLACING OF THE H500 TROF EXPECTED TO DIG THRU THE NORTH-CENTRAL PLAINS BY 18Z FRIDAY AND EJECT NORTH OF THE GREAT LAKES REGION BY LATE SATURDAY. SAME CONSISTENCY OF THE NAM APPLIES TO SURFACE RELATIVE FEATURES WITH LOW PRESSURE DEEPENING OVER THE NORTHERN PLAINS AND INTO WESTERN ONTARIO...WITH A TRAILING COLD FRONT THRU THE CENTRAL PLAINS. SURFACE DEWPOINTS AHEAD OF THE COLD FRONT WILL SURGE BACK INTO THE MID 60S FOR THE BI-STATE REGION BY MIDDAY FRIDAY WITH STRONG SOUTHERLY FLOW. HAVE MENTIONED GUSTY WINDS IN THE GOING FORECAST FOR THE FRIDAY AFTERNOON PERIOD. VIA THE NAM INTO THE FRI 0Z-06Z TONGUE OF MUCAPES ADVECT NORTHEASTWARD INTO WESTERN MO AND ADVECTING EASTWARD INTO THE BI-STATE REGION BY 12Z FRI. COUPLED WITH DECENT 0-1/0-3 SRH AND STRONG 0-1/0-3 SHEAR VECTORS THERE IS THE STRONG POSSIBILITY FOR ELEVATED CONVECTION TO BLOSSOM AS AN MCS INTO THE WESTERN MO REEGION...PERHAPS MORESO INTO NORTHERN MO AS HINTED VIA GFS/ECMWF MODEL SOLUTION. NAM MODEL PROGRESSES THE COLD FRONT THRU THE CWA BY 12Z SAT AND COMPLETELY OUT OF MO BY 18Z. DURING THIS TIME THE CONVECTIVE PATTERN LOOKS SIMILAR TO WHAT HAS OCCURED TODAY...AND ONCE AGAIN THE POTENTIAL OUTCOME LOOKS IFFY ON ACCOUNT OF IMPACTS OF EARLY ONGOING ELEVATED CONVECTION/POSSIBLE MCS. NEVERTHELESS AHEAD OF THE COLD FRONT SBCAPES ARE ANTICIPATED ON THE ORDER OF 3000 J/KG OVER NORTHERN PORTIONS OF MO...WITH 0-1/0-3 KM SHEAR VECTORS AND SRH SUPPORTIVE OF ANOTHER POTENTIALLY HAZARDOUS SQUALL LINE. 0-6 BULK SHEAR VALUES ARE ONCE AGAIN SLIGHTLY WEAK AROUND 45 KTS. PER SPCDY2 OUTLOOK INDICATING A SLIGHT RISK HAVE CONTINUED MENTION OF THE LIKELIHOOD FOR STRONG THUNDERSTORMS...BUT WILL ALLOW THE UPCOMING SHIFT TO DETERMINE WHETHER MENTIONING POSSIBLE SEVERE WEATHER IN THE FORECAST. HAVE FOLLOWED A BLEND OF GFS/ECMWF WITH THE FORECAST BEYOND SATURDAY NIGHT. HIGH PRESSURE WILL BUILD OUT OF THE PACIFIC NORTHWEST AND INTO THE CENTRAL PLAINS. IN THE WAKE OF THE DEPARTING COLD FRONT TEMPS ARE NOT EXPECTED TO RISE MORE THAN 10 DEGREES FROM PREVIOUS NIGHTS LOWS AS THE AREA IS EXPECTED TO REMAIN SOCKED IN BY LOW CLOUDS. HAVE ALSO INCLUDED GUSTY WINDS IN THE FORECAST WITH FRONTAL PASSAGE AND ANTICIPATED TIGHT PRESSURE GRADIENT WITH HIGH PRESSURE QUICKLY BUILDING THRU THE BI- STATE REGION. MODELS IN AGREEMENT OF A DRYING TREND FROM 18Z SAT AND INTO THE BEGINNING OF THE WEEK...WITH SOME DISCREPANCY IN BOTH THE TRACK AND STRENGTH OF THE HIGH PRESSURE. TEMPERATURES ARE EXPECTED TO SLOWLY RISE THRU THE WEEK. SIPPRELL && .AVIATION... /1142 PM CDT WED MAY 13 2009/ FOR THE 06Z TAFS... THE LEADING EDGE OF THE LINE OF THUNDERSTORMS HAS MOVED THROUGH KSUS AND KSTL. LINGERING -TSRA WILL BE POSSIBLE THROUGH 07Z WHEN FROPA SHOULD OCCUR WITH SOME LIGHT -SHRA POSSIBLE THROUGH AROUND 08Z. AT KCOU AND KUIN ANY LINGERING -SHRA SHOULD BE GONE BY 06Z WITH VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE OVERNIGHT. FEW IF ANY CLOUDS EXPECTED ON THURSDAY WITH HIGH PRESSURE DOMINATING. WAA WILL THEN GET UNDERWAY ON THURSDAY NIGHT WITH MID CLOUDS SPREADING BACK INTO THE AREA. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 14, 4:31 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU MAY 14 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-150945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU MAY 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE ANTICIPATED ALONG AND AHEAD OF A SURFACE WARM FRONT AS IT MOVES NORTHWARD ACROSS THE BI-STATE REGION LATE TONIGHT. SMALL HAIL IS POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS THE AREA FOR FRIDAY INTO SATURDAY MORNING. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF EAST- CENTRAL AND SOUTHEAST MISSOURI...AS WELL AS WEST-CENTRAL AND SOUTHERN ILLINOIS FOR SATURDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Local storm report, May 14, 1:37 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
137 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0133 AM TSTM WND GST FARMINGTON 37.78N 90.43W
05/14/2009 E40 MPH ST. FRANCOIS MO TRAINED SPOTTER
0133 AM HAIL FARMINGTON 37.78N 90.43W
05/14/2009 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901968
EVENT NUMBER LSX0901969
TRUETTLocal storm report, May 14, 1:39 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
139 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG BISMARCK 37.77N 90.62W
05/14/2009 ST. FRANCOIS MO TRAINED SPOTTER
TREES AND POWER LINES DAMAGED...WITH SOME DAMAGE ALSO
REPORTED TO A PRESCHOOL AND TO SEVERAL RESIDENTAIL ROOFS
&&
EVENT NUMBER LSX0901970
TRUETTSpecial weather statement, May 14, 1:46 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 146 AM CDT THU MAY 14 2009 ILZ070-140715- MARION IL- 146 AM CDT THU MAY 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 215 AM CDT... AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SALEM...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OMEGA...STEPHEN FORBES STATE PARK...HELM AND IUKA. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, May 14, 1:57 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0157 AM HAIL CHESTER 37.92N 89.83W
05/14/2009 E0.25 INCH RANDOLPH IL EMERGENCY MNGR
&&
EVENT NUMBER LSX0901971
TRUETTLocal storm report, May 14, 2:51 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
251 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL GODFREY 38.97N 90.19W
05/13/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL DURATION 5 MINUTES.
0328 PM HAIL 2 SSW FREDERICKTOWN 37.54N 90.31W
05/13/2009 E1.00 INCH MADISON MO BROADCAST MEDIA
0342 PM HAIL KELL 38.49N 88.90W
05/13/2009 M0.25 INCH MARION IL TRAINED SPOTTER
0629 PM FUNNEL CLOUD EDINA 40.17N 92.17W
05/13/2009 KNOX MO TRAINED SPOTTER
THE FUNNEL CLOUD WAS REPORTED JUST TO THE WEST OF EDINA
MISSOURI.
0630 PM TORNADO 2 W BARING 40.24N 92.24W
05/13/2009 KNOX MO TRAINED SPOTTER
INTERMITTENT TOUCHDOWNS UNDER WALL CLOUD.
0640 PM TORNADO 2 N EDINA 40.20N 92.17W
05/13/2009 KNOX MO TRAINED SPOTTER
DAMAGE TO POWER LINES REPORTED. TIME ESTIMATED.
0640 PM TORNADO 2 N EDINA 40.20N 92.17W
05/13/2009 KNOX MO STORM CHASER
STRUCTURES DESTROYED...TREES AND POWER POLES SNAPPED
AND ACROSS THE ROAD AROUND 2 MILES NORTH OF EDINA ON
HIGHWAY 15
0640 PM TORNADO 2 N EDINA 40.20N 92.17W
05/13/2009 KNOX MO LAW ENFORCEMENT
BARN DESTROYED NORTH OF TOWN.
0642 PM TSTM WND DMG 1 N EDINA 40.18N 92.17W
05/13/2009 KNOX MO LAW ENFORCEMENT
POWER LINES BLOWN DOWN ON NORTH SIDE OF TOWN. VERY
HEAVY RAINFALL AS WELL.
0654 PM FUNNEL CLOUD 1 NW KNOX CITY 40.15N 92.02W
05/13/2009 KNOX MO STORM CHASER
RAPIDLY ROTATING WALL CLOUD WITH NUMEROUS FUNNELS.
0703 PM TORNADO 2 N LA BELLE 40.15N 91.91W
05/13/2009 LEWIS MO TRAINED SPOTTER
RAIN WRAPPED TORNADO.
0720 PM FUNNEL CLOUD 6 N MONTICELLO 40.21N 91.71W
05/13/2009 LEWIS MO EMERGENCY MNGR
0735 PM TORNADO 5 NW CANTON 40.18N 91.59W
05/13/2009 LEWIS MO PUBLIC
REPORT VIA LEWIS COUNTY 911
0739 PM TSTM WND GST 5 W SHELBYVILLE 39.81N 92.13W
05/13/2009 E65 MPH SHELBY MO TRAINED SPOTTER
0746 PM WALL CLOUD 5 NW SHELBINA 39.74N 92.11W
05/13/2009 SHELBY MO TRAINED SPOTTER
SEEING ROTATION WITH STORM TO HIS NORTHWEST...ABOUT 5
MILES NORTHWEST OF SHELBINA.
0747 PM FUNNEL CLOUD 3 W LIMA 40.18N 91.43W
05/13/2009 ADAMS IL TRAINED SPOTTER
FUNNEL CLOUD OVER THE FLOOD PLAIN
0747 PM HAIL CLARENCE 39.74N 92.26W
05/13/2009 E0.75 INCH SHELBY MO LAW ENFORCEMENT
HIGH WINDS AND HEAVY RAIN COUNTYWIDE.
0758 PM FUNNEL CLOUD 2 W LORAINE 40.15N 91.26W
05/13/2009 ADAMS IL TRAINED SPOTTER
RELAYED THROUGH ADAMS COUNTY EM
0758 PM FUNNEL CLOUD 2 ESE LORAINE 40.14N 91.19W
05/13/2009 ADAMS IL TRAINED SPOTTER
0800 PM HAIL SHELBYVILLE 39.81N 92.04W
05/13/2009 E0.70 INCH SHELBY MO TRAINED SPOTTER
0816 PM FUNNEL CLOUD 4 S WOODVILLE 40.13N 91.18W
05/13/2009 ADAMS IL STORM CHASER
SEVERAL FUNNEL CLOUDS HAVE BEEN SIGHTED ACROSS NORTHERN
ADAMS COUNTY.
0821 PM HEAVY RAIN 5 W SHELBYVILLE 39.81N 92.13W
05/13/2009 M1.50 INCH SHELBY MO TRAINED SPOTTER
SINCE 730 PM
0821 PM HEAVY RAIN 5 W SHELBYVILLE 39.81N 92.13W
05/13/2009 M1.50 INCH SHELBY MO TRAINED SPOTTER
0841 PM HAIL QUINCY 39.93N 91.39W
05/13/2009 M0.70 INCH ADAMS IL TRAINED SPOTTER
0855 PM TSTM WND GST 2 S PALMYRA 39.77N 91.52W
05/13/2009 M50 MPH MARION MO AMATEUR RADIO
HEAVY RAIN ALSO REPORTED.
0900 PM LIGHTNING HULL 39.71N 91.20W
05/13/2009 PIKE IL TRAINED SPOTTER
HEAVY RAIN AND LIGHTNING.
0910 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2009 E0.25 INCH MARION MO TRAINED SPOTTER
VERY HEAVY RAIN AND BB SIZED HAIL
0930 PM HEAVY RAIN HANNIBAL 39.71N 91.38W
05/13/2009 M1.02 INCH MARION MO CO-OP OBSERVER
MEASURED FROM 835 PM TO 930 PM.
0934 PM HEAVY RAIN LIBERTY 39.88N 91.11W
05/13/2009 M4.00 INCH ADAMS IL LAW ENFORCEMENT
3 INCHES FELL IN 50 MINUTES
0958 PM TSTM WND GST 3 N EOLIA 39.28N 91.01W
05/13/2009 E40 MPH PIKE MO AMATEUR RADIO
HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
ESTIMATED.
0958 PM HAIL 3 N EOLIA 39.28N 91.01W
05/13/2009 M0.25 INCH PIKE MO AMATEUR RADIO
HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
ESTIMATED.
1056 PM TSTM WND GST LINN 38.48N 91.84W
05/13/2009 E50 MPH OSAGE MO AMATEUR RADIO
1056 PM HAIL LINN 38.48N 91.84W
05/13/2009 M0.70 INCH OSAGE MO AMATEUR RADIO
1105 PM TSTM WND GST 5 SW WASHINGTON 38.50N 91.08W
05/13/2009 M45 MPH FRANKLIN MO AMATEUR RADIO
1107 PM HAIL HARDIN 39.16N 90.62W
05/13/2009 M0.25 INCH CALHOUN IL TRAINED SPOTTER
1109 PM TSTM WND GST DUTZOW 38.61N 90.99W
05/13/2009 E45 MPH WARREN MO AMATEUR RADIO
1138 PM TSTM WND GST GODFREY 38.97N 90.19W
05/13/2009 E50 MPH MADISON IL TRAINED SPOTTER
1138 PM HAIL GODFREY 38.97N 90.19W
05/13/2009 M0.88 INCH MADISON IL TRAINED SPOTTER
1140 PM TSTM WND DMG GILLESPIE 39.13N 89.82W
05/13/2009 MACOUPIN IL TRAINED SPOTTER
NUMEROUS TREES DOWN. CHIMNEY BLOWN DOWN. WINDOWS BLOWN
OUT.
1140 PM TSTM WND DMG GILLESPIE 39.13N 89.82W
05/13/2009 MACOUPIN IL EMERGENCY MNGR
WOOD AND BRICK STRUCTURES APPARENTLY SUFFERED SOME
DAMAGE FROM THE HIGH WINDS...WITH SHEATHING REMOVED FROM
SOME ROOFS. METAL OUTBUILDINGS ALSO DAMAGED.
1143 PM HAIL BRIGHTON 39.04N 90.14W
05/13/2009 M0.75 INCH MACOUPIN IL AMATEUR RADIO
1147 PM HAIL 3 W BUNKER HILL 39.04N 90.01W
05/13/2009 M0.75 INCH MACOUPIN IL TRAINED SPOTTER
1150 PM HAIL BRIGHTON 39.04N 90.14W
05/13/2009 M0.25 INCH MACOUPIN IL AMATEUR RADIO
1153 PM HAIL LITCHFIELD 39.18N 89.66W
05/13/2009 E0.75 INCH MONTGOMERY IL TRAINED SPOTTER
1154 PM TSTM WND DMG LITCHFIELD 39.18N 89.66W
05/13/2009 MONTGOMERY IL TRAINED SPOTTER
THUNDERSTORM WIND DAMAGE....TRACTOR TRAILOR HAS BEEN
BLOWN OVER ON INTERSTATE 55.
1155 PM HAIL LITCHFIELD 39.18N 89.66W
05/13/2009 M1.00 INCH MONTGOMERY IL LAW ENFORCEMENT
SEMI BLOWN OFF I 55 AT MILE POST 56.
1159 PM TSTM WND GST BETHALTO 38.90N 90.05W
05/13/2009 M40 MPH MADISON IL AMATEUR RADIO
ST. LOUIS REGIONAL AIRPORT REPORTS 40 MPH THUNDERSTORM
WIND GUST.
1210 AM HEAVY RAIN ALTON 38.90N 90.15W
05/14/2009 M1.00 INCH MADISON IL PUBLIC
1 INCH OF RAIN IN 30 MINUTES
1210 AM HAIL SULLIVAN 38.22N 91.17W
05/14/2009 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
1213 AM HAIL STE. GENEVIEVE 37.97N 90.05W
05/14/2009 E0.70 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
1225 AM HAIL SALEM 38.63N 88.95W
05/14/2009 E0.25 INCH MARION IL EMERGENCY MNGR
1225 AM TSTM WND GST 1 N GREENVILLE 38.90N 89.40W
05/14/2009 E45 MPH BOND IL TRAINED SPOTTER
1229 AM HAIL COLUMBIA 38.46N 90.23W
05/14/2009 E0.70 INCH MONROE IL TRAINED SPOTTER
1237 AM TSTM WND GST 3 SW FESTUS 38.19N 90.44W
05/14/2009 E50 MPH JEFFERSON MO TRAINED SPOTTER
ALSO VERY HEAVY RAIN.
1243 AM TSTM WND GST AVISTON 38.61N 89.61W
05/14/2009 E40 MPH CLINTON IL TRAINED SPOTTER
1245 AM HAIL FREEBURG 38.43N 89.91W
05/14/2009 E0.25 INCH ST. CLAIR IL TRAINED SPOTTER
1247 AM TSTM WND GST FREEBURG 38.43N 89.91W
05/14/2009 M45 MPH ST. CLAIR IL EMERGENCY MNGR
0111 AM TSTM WND DMG BISMARCK 37.77N 90.62W
05/14/2009 ST. FRANCOIS MO TRAINED SPOTTER
TREES AND POWER LINES DAMAGED...WITH SOME DAMAGE ALSO
REPORTED TO A PRESCHOOL AND TO SEVERAL RESIDENTAIL ROOFS
0115 AM RAIN 4 SW BELLEVILLE 38.49N 90.06W
05/14/2009 ST. CLAIR IL EMERGENCY MNGR
.77 RAIN SO FAR
0116 AM RAIN MARISSA 38.26N 89.75W
05/14/2009 ST. CLAIR IL TRAINED SPOTTER
1.00 INCHES SO FAR
0133 AM TSTM WND GST FARMINGTON 37.78N 90.43W
05/14/2009 E40 MPH ST. FRANCOIS MO TRAINED SPOTTER
0133 AM HAIL FARMINGTON 37.78N 90.43W
05/14/2009 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
0157 AM HAIL CHESTER 37.92N 89.83W
05/14/2009 E0.25 INCH RANDOLPH IL EMERGENCY MNGR
&&
EVENT NUMBER LSX0901955 LSX0901909 LSX0901908 LSX0901910 LSX0901911
LSX0901914 LSX0901915 LSX0901917 LSX0901912 LSX0901913 LSX0901916
LSX0901918 LSX0901919 LSX0901921 LSX0901920 LSX0901922 LSX0901923
LSX0901924 LSX0901926 LSX0901925 LSX0901927 LSX0901929 LSX0901930
LSX0901928 LSX0901931 LSX0901932 LSX0901933 LSX0901937 LSX0901934
LSX0901935 LSX0901936 LSX0901938 LSX0901939 LSX0901940 LSX0901941
LSX0901942 LSX0901943 LSX0901944 LSX0901964 LSX0901965 LSX0901945
LSX0901946 LSX0901947 LSX0901948 LSX0901972 LSX0901952 LSX0901951
LSX0901953 LSX0901954 LSX0901956 LSX0901957 LSX0901960 LSX0901959
LSX0901958 LSX0901961 LSX0901962 LSX0901963 LSX0901970 LSX0901966
LSX0901967 LSX0901968 LSX0901969 LSX0901971
BRITTLocal storm report, May 14, 3:16 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CDT THU MAY 14 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG GILLESPIE 39.13N 89.82W
05/13/2009 MACOUPIN IL EMERGENCY MNGR
20 TO 25 PEOPLE DISPLACED DUE TO RESIDENTIAL
DAMAGE...20 BUILDINGS WITH STRUCTURAL DAMAGE...ROOFS
COLLAPSED OR CAVED IN...WINDOWS BROKEN AND MOST OF THE
CITY WITHOUT POWER.
&&
EVENT NUMBER LSX0901973
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 51 min |
| May 13, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 41 min |
| May 13, 7:35 PM CDT | Tornado Warning | LSX | Lewis | 55 min |
| May 13, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 38 min |
| May 13, 8:17 PM CDT | Areal Flood Advisory | LSX | Lewis | 3 hr |
| May 13, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 26 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| May 13, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 27 min |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Montgomery, Osage, Warren | 34 min |
| May 13, 10:35 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Saint Charles, Warren | 40 min |
| May 13, 10:43 PM CDT | Tornado Warning | LSX | Lincoln | 20 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 52 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Saint Francois, Washington | 46 min |
| May 14, 12:50 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 55 min |
| May 14, 12:59 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 46 min |
| May 14, 1:24 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 51 min |
| May 14, 1:44 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| May 14, 2:23 AM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 4 hr |
| May 14, 5:20 AM CDT | River Flood Warning | LSX | Lewis | 6 days |
| May 14, 3:51 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more | 32 hr |
| May 13, 8:59 PM CDT | Areal Flood Advisory | LSX | Adams | 3 hr |
| May 13, 9:21 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| May 13, 11:57 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 33 min |
| May 14, 12:17 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 43 min |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.